U.S. doctors online nowAsk doctors free
ZA
A 28-year-old female asked:

Hi, i often feel lethargic during my period. my flow is medium, and lasts up to four days. how can beat the lethargy. is there a supplement perhaps?

1 doctor answer3 doctors weighed in
Dr. Lori Lange
Specializes in Family Medicine
Doctor visit: The tired feeling could be due to many different causes. Anemia, depression, subclinical hypothryoidism, drug reaction come to mind. See a doctor for labs, exam and then consider medication (antidepressant, BCP, ibuprofen) during this particular time of month. No supplement that I know of. If all OK try increasing exercise it helps to stimulate endorphins. The body natural pain response mechanism.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Dec 2, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.